Affordable Access

Publisher Website

Vector quasivariational inequalities for fuzzy mappings (II)

Authors
Journal
Fuzzy Sets and Systems
0165-0114
Publisher
Elsevier
Publication Date
Volume
102
Issue
2
Identifiers
DOI: 10.1016/s0165-0114(97)00122-x
Keywords
  • Membership Functions
  • Fuzzy Mapping
  • Vector Quasivariational Inequalities
  • Fan-Browder Fixed Point Theorem
  • Hausdorff Topological Vector Spaces
Disciplines
  • Mathematics

Abstract

Abstract This paper is devoted to study the vector variational inequalities for fuzzy mappings. By using the Fan-Browder fixed point theorem, the selection theorem of Yannelis-Prabhakar [13] and the scalarization method of Luc [9,10], some existence theorems for our inequalities are proved.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Vector quasivariational inequalities for fuzzy map...

on Fuzzy Sets and Systems Jan 01, 1997

Strongly quasivariational inequalities for fuzzy m...

on Fuzzy Sets and Systems Jan 01, 1996

Generalized strongly quasivariational inequalities...

on Fuzzy Sets and Systems Jan 01, 1998

Completely generalized strongly quasivariational i...

on Fuzzy Sets and Systems Jan 01, 2000
More articles like this..